Jump to content

Gabefagundes: Luvox tapering and reinstating


Gabefagundes

Recommended Posts

Hey guys!

 

I am tappering off luvox since february last year and I had a lot of bad symtomps last year because I was trying to reduce according to what my doctor said, which it was too quick for me. So since septemper 2020, I started tappering a lot slowly, like 10% of my previous dosage. But, in the begin of this month I was taking 40 mg of luvox, and because I was feelling so good and only had 10 mg capsules at home, I decided to reduce to 30 mg. The result was a lot of symtomps specially physical in the first 4 days, like a lot of spleepness and,  after that, a lot of psycological symtomps  like depression, irritability, mood instability. So, with the help of my doctor, after two weeks of taking 30 mg, I began again taking 40 mg last tuesday. Since I reinstated I began having insonmia and nightmares when I manage to sleep, which only worsened my psycological syntomps. I can not understand it.. I was feeling bad taking 30 mg, but at least I could sleep.. Was the reinstating that caused the insonmia? I am very confused and tired, as you could imagine. Sorry about my poor english, I am from Brazil and my brain is fried because of lack of sleep. 

Edited by manymoretodays
name to title, fix mis spell of name
Link to comment
  • manymoretodays changed the title to Gabefunges: Luvox tapering and reinstating
  • Moderator

Hi Gabe, @Gabefagundes

And welcome.  So sorry for the wait to get you started.

 

Please summarize your withdrawal history in your signature

just go to the link ^, and it explains what we like to see.

This is the portion that you'll see below other members posts, and helps greatly to see a summary, and see where you are at, where ever you post

 

Thank you.

 

On 1/24/2021 at 3:03 AM, Gabefagundes said:

But, in the begin of this month I was taking 40 mg of luvox, and because I was feelling so good and only had 10 mg capsules at home, I decided to reduce to 30 mg. The result was a lot of symtomps specially physical in the first 4 days, like a lot of spleepness and,  after that, a lot of psycological symtomps  like depression, irritability, mood instability.

 

Sounds like WD(withdrawal)

What was the dose of Luvox that you started tapering from, last February?

 

This is our harm reduction, method of tapering:

and then this refers to  the 10% being taken off, each previous dose
  
 
And it's possible, that the updose, might have worsened symptoms, or created new ones.  I think I would have probably updosed by a bit less than the whole 10 mg, or 1/3 of the dose you had been at.
a lot of this does apply to updosing as well
 
Are you on any other drug(s)/medications
And are you seeing any improvement, since you first posted. 
What symptoms are you currently experiencing?
 
 
More on WD(withdrawal):
 
 
 
 

 

When we take medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made.  The CNS likes stability. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.
 
We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium and omega 3 (fish oil).

 

Omega-3 fatty acids (fish oil) 

 

And it's generally best to just make one change at a time.  And then with the supplements, go for the single ingredient types, then start low and go slowly so you have a better idea of what is doing what.

 

And best.  Again, apologies, for the long wait.

 

Love, peace, healing, and growth,

manymoretodays(mmt)

2022 May- continuing with limited activity on site, just something I need to do right now

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016.  And.....I quit smoking 11/2021.  Can you say Hallelujah?(took me long enough)💜

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to comment
  • manymoretodays changed the title to Gabefagundes: Luvox tapering and reinstating
  • 5 months later...
  • Administrator

Hello, how are you doing?

 

Brazil members, please post here 

 

 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy